Alert archive / North Dakota / River Flood Warnings in 2011
River Flood Warning 31, NWS Bismarck, ND
NWS Bismarck, ND issued this river flood warning at Apr 22, 2011, 12:21 PM CDT for Burleigh County, North Dakota. It took effect at Apr 23, 2011, 7:40 AM CDT. It was in force for 27 hr.
The area
The counties it named.
The facts
- Issued
- Apr 22, 2011, 12:21 PM CDT (17:21 UTC)
- In effect from
- Apr 23, 2011, 7:40 AM CDT
- Expired
- Apr 24, 2011, 10:39 AM CDT
- In force
- 27 hr
- Issued by
- NWS Bismarck, ND
- Flood severity
- Major
County Burleigh County, ND
The radar
The Bismarck radar (KBIS), 32 km from the middle of the area, began a volume at 17:24 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Apple Creek (ND) near Menoken (MENN8).
- Action stage
- 13 ft
- Minor stage
- 15 ft
- Moderate stage
- 16 ft
- Major stage
- 17 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 06349500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
390
WGUS43 KBIS 221721
FLWBIS
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE BISMARCK ND
1221 PM CDT FRI APR 22 2011
...THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A FLOOD
WARNING FOR THE FOLLOWING RIVERS IN NORTH DAKOTA...
APPLE CREEK NEAR MENOKEN AFFECTING BURLEIGH COUNTY
FOR THE APPLE CREEK RIVER BASIN INCLUDING MENOKEN...MAJOR FLOODING IS
FORECAST.
.ONE HALF TO ONE INCH OF PRECIPITATION IS FORECAST TO FALL ACROSS
THE APPLE CREEK BASIN ON FRIDAY. THIS PRECIPITATION COMBINED WITH
THE MELTING OF SNOW ALREADY ON THE GROUND IS FORECAST TO CAUSE THE
APPLE CREEK NEAR MENOKEN TO RISE ABOVE MINOR FLOOD STAGE OF 15.0
FEET BY SATURDAY MORNING...AND CONTINUE TO RISE TO NEAR 17.0 FEET
BY MONDAY. THIS FORECAST IS EQUALLY DEPENDENT ON SNOWMELT
GENERATED RUNOFF...AMOUNT OF PRECIPITATION REALIZED OVER
FRIDAY AND EARLY SATURDAY...AND THE ABILITY OF THE SOILS TO ABSORB
MORE WATER. OVERALL THIS WILL BE A RAPIDLY EVOLVING EVENT AND
THE CREEK FORECAST MAY CHANGE FREQUENTLY BASED ON OBSERVED
PRECIPITATION.
NDC015-231721-
/O.NEW.KBIS.FL.W.0031.110423T1240Z-000000T0000Z/
/MENN8.3.RS.110423T1240Z.110425T1200Z.000000T0000Z.NR/
1221 PM CDT FRI APR 22 2011
THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A
* FLOOD WARNING FOR
THE APPLE CREEK NEAR MENOKEN
* FROM TOMORROW MORNING UNTIL FURTHER NOTICE
* AT 12PM FRIDAY THE STAGE WAS...12.5 FEET
* MAJOR FLOODING IS FORECAST
* FLOOD STAGE IS 15.0 FEET
* FORECAST TO RISE ABOVE FLOOD STAGE BY TOMORROW MORNING AND CONTINUE
TO RISE TO NEAR 17.0 FEET BY MONDAY EVENING.
* IMPACT...AT 17.0 FEET...INUNDATE LINCOLN ROAD AND A SMALLER
NUMBER OF HOMES.
&&
FLD OBSERVED FORECASTS (7AM)
LOCATION STG STG DAY/TIME SAT SUN MON TUE WED
APPLE CREEK RIVER BASIN
MENOKEN 15 12.5 FRI 12 PM 14.9 16.6 17.0 17.0 16.7
$$
AYD5 follow-up statements
917
WGUS83 KBIS 230119
FLSBIS
FLOOD STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
819 PM CDT FRI APR 22 2011
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING CREEK IN NORTH
DAKOTA...
APPLE CREEK NEAR MENOKEN AFFECTING BURLEIGH COUNTY
FOR THE APPLE CREEK RIVER BASIN INCLUDING MENOKEN...MAJOR FLOODING
IS FORECAST.
.ONE HALF TO ONE INCH OF PRECIPITATION IS FORECAST TO FALL ACROSS
THE APPLE CREEK BASIN THROUGH FRIDAY EVENING. THIS PRECIPITATION
COMBINED WITH THE MELTING OF SNOW ALREADY ON THE GROUND IS FORECAST
TO CAUSE THE APPLE CREEK NEAR MENOKEN TO RISE ABOVE MINOR FLOOD STAGE
OF 15.0 FEET BY SATURDAY MORNING...AND CONTINUE TO RISE TO NEAR 17.0
FEET BY MONDAY. THIS FORECAST IS EQUALLY DEPENDENT ON SNOWMELT
GENERATED RUNOFF...AMOUNT OF PRECIPITATION REALIZED OVER
FRIDAY AND EARLY SATURDAY...AND THE ABILITY OF THE SOILS TO ABSORB
MORE WATER. OVERALL THIS WILL BE A RAPIDLY EVOLVING EVENT AND
THE CREEK FORECAST MAY CHANGE FREQUENTLY BASED ON OBSERVED
PRECIPITATION.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SAFETY MESSAGE...DO NOT DRIVE INTO AREAS WHERE WATER TOPS THE
ROADWAY. TURN AROUND...DON'T DROWN. AVOID DRIVING ON FLOODED ROADS.
A FOLLOW-UP PRODUCT WILL BE ISSUED.
&&
NDC015-240119-
/O.CON.KBIS.FL.W.0031.110423T1240Z-000000T0000Z/
/MENN8.3.RS.110423T1240Z.110425T1200Z.000000T0000Z.NR/
819 PM CDT FRI APR 22 2011
THE FLOOD WARNING CONTINUES FOR
THE APPLE CREEK NEAR MENOKEN.
* FROM SATURDAY MORNING UNTIL FURTHER NOTICE.
* AT 8:00 PM FRIDAY THE STAGE WAS 12.7 FEET.
* FLOOD STAGE IS 15.0 FEET.
* MAJOR FLOODING IS FORECAST.
* FORECAST...THE CREEK WILL RISE ABOVE FLOOD STAGE BY SATURDAY MORNING
AND CONTINUE TO RISE TO NEAR 17.0 FEET BY MONDAY EVENING.
* IMPACT...AT 17.0 FEET...HISTORICALLY SPEAKING, AN ICE JAM NEAR THE
CONFLUENCE OF APPLE CREEK AND THE MISSOURI RIVER CREATED FLOOD
DAMAGE FOR MANY HOUSES AND PRAIRIE ROSE ELEMENTARY SCHOOL AND
BACKED WATER UP TO A STAGE OF 17 FT AT THE GAGE. FLOODING NOT
RELATED TO AN ICE JAM DOES INUNDATE LINCOLN ROAD AND A SMALLER
NUMBER OF HOMES.
&&
FLD OBSERVED FORECASTS (7PM)
LOCATION STG STG DAY/TIME SAT SUN MON TUE WED
APPLE CREEK RIVER BASIN
MENOKEN 15 12.7 FRI 8 PM 16.2 16.8 17.0 16.8 16.5
$$278
WGUS83 KBIS 231415
FLSBIS
FLOOD STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
915 AM CDT SAT APR 23 2011
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN NORTH
DAKOTA...
APPLE CREEK NEAR MENOKEN AFFECTING BURLEIGH COUNTY
FOR THE APPLE CREEK RIVER BASIN INCLUDING MENOKEN...MINOR TO MODERATE
FLOODING IS FORECAST.
.RECENT PRECIPITATION COMBINED WITH MELTING SNOW IS FORECAST
TO CAUSE THE APPLE CREEK NEAR MENOKEN TO RISE ABOVE FLOOD STAGE.
THE RIVER COULD CREST NEAR 16 FEET BY MIDDAY MONDAY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SAFETY MESSAGE...DO NOT DRIVE INTO AREAS WHERE WATER TOPS THE
ROADWAY. TURN AROUND...DON'T DROWN. AVOID DRIVING ON FLOODED ROADS.
A FOLLOW-UP PRODUCT WILL BE ISSUED.
&&
NDC015-242015-
/O.EXT.KBIS.FL.W.0031.000000T0000Z-110427T1900Z/
/MENN8.2.RS.110424T1009Z.110425T0600Z.110427T0700Z.NR/
915 AM CDT SAT APR 23 2011
THE FLOOD WARNING CONTINUES FOR
THE APPLE CREEK NEAR MENOKEN.
* UNTIL WEDNESDAY AFTERNOON.
* AT 8:00 AM SATURDAY THE STAGE WAS 12.9 FEET.
* FLOOD STAGE IS 15.0 FEET.
* MINOR TO MODERATE FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE BY EARLY TOMORROW AND CONTINUE TO
RISE TO NEAR 16.0 FEET BY MONDAY EARLY AFTERNOON. THE RIVER WILL
FALL BELOW FLOOD STAGE BY EARLY WEDNESDAY MORNING.
* IMPACT...AT 16.0 FEET...LARGE AMOUNTS OF FARMLAND FLOODS. HOUSES
NEAR APPLE CREEK BECOME THREATENED. APPLE CREEK ROAD BECOMES
COVERED WITH WATER ABOUT 100 FEET WEST OF BRIDGE. OTHER
NORTH-SOUTH ROADS ACROSS APPLE CREEK ARE ALSO THREATENED WITH
CLOSURE.
&&
FLD OBSERVED FORECASTS (7AM)
LOCATION STG STG DAY/TIME SUN MON TUE WED THU
APPLE CREEK RIVER BASIN
MENOKEN 15 12.9 SAT 8 AM 15.2 16.0 15.8 14.5 10.4
$$
KINNEY211
WGUS83 KBIS 232044
FLSBIS
FLOOD STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
344 PM CDT SAT APR 23 2011
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN NORTH
DAKOTA...
APPLE CREEK NEAR MENOKEN AFFECTING BURLEIGH COUNTY
FOR THE APPLE CREEK RIVER BASIN INCLUDING MENOKEN...MINOR FLOODING IS
FORECAST.
.RUNOFF FROM RECENT RAIN AND SNOW MAY PUSH THE APPLE CREEK NEAR
MENOKEN NEAR FLOOD STAGE EARLY TUESDAY MORNING.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SAFETY MESSAGE...DO NOT DRIVE INTO AREAS WHERE WATER TOPS THE
ROADWAY. TURN AROUND...DON'T DROWN. AVOID DRIVING ON FLOODED ROADS.
A FOLLOW-UP PRODUCT WILL BE ISSUED.
&&
NDC015-242044-
/O.EXT.KBIS.FL.W.0031.000000T0000Z-110427T0000Z/
/MENN8.1.RS.110426T0600Z.110426T0600Z.110426T1200Z.NO/
344 PM CDT SAT APR 23 2011
THE FLOOD WARNING CONTINUES FOR
THE APPLE CREEK NEAR MENOKEN.
* UNTIL TUESDAY EVENING.
* AT 3:00 PM SATURDAY THE STAGE WAS 12.9 FEET.
* FLOOD STAGE IS 15.0 FEET.
* FORECAST...THE RIVER IS EXPECTED TO RISE TO NEAR FLOOD STAGE EARLY
TUESDAY MORNING.
* IMPACT...AT 15.0 FEET...WATER FLOODS LOW LYING AREA IN THE IMMEDIATE
VICINITY OF CREEK.
&&
FLD OBSERVED FORECASTS (1PM)
LOCATION STG STG DAY/TIME SUN MON TUE WED THU
APPLE CREEK RIVER BASIN
MENOKEN 15 12.9 SAT 3 PM 13.9 14.7 14.9 14.1 12.0
$$058
WGUS83 KBIS 240210
FLSBIS
FLOOD STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
910 PM CDT SAT APR 23 2011
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN NORTH
DAKOTA...
APPLE CREEK NEAR MENOKEN AFFECTING BURLEIGH COUNTY
FOR THE APPLE CREEK RIVER BASIN INCLUDING MENOKEN...MINOR FLOODING IS
FORECAST.
.RUNOFF FROM RECENT RAIN AND SNOW MAY PUSH THE APPLE CREEK NEAR
MENOKEN NEAR FLOOD STAGE EARLY TUESDAY MORNING.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SAFETY MESSAGE...DO NOT DRIVE INTO AREAS WHERE WATER TOPS THE
ROADWAY. TURN AROUND...DON'T DROWN. AVOID DRIVING ON FLOODED ROADS.
A FOLLOW-UP PRODUCT WILL BE ISSUED.
&&
NDC015-250210-
/O.CON.KBIS.FL.W.0031.000000T0000Z-110427T0000Z/
/MENN8.1.RS.110426T0600Z.110426T0600Z.110426T1200Z.NO/
910 PM CDT SAT APR 23 2011
THE FLOOD WARNING CONTINUES FOR
THE APPLE CREEK NEAR MENOKEN.
* UNTIL TUESDAY EVENING.
* AT 9:00 PM SATURDAY THE STAGE WAS 12.9 FEET.
* FLOOD STAGE IS 15.0 FEET.
* FORECAST...THE RIVER IS EXPECTED TO RISE TO NEAR FLOOD STAGE EARLY
TUESDAY MORNING.
* IMPACT...AT 15.0 FEET...WATER FLOODS LOW LYING AREA IN THE IMMEDIATE
VICINITY OF CREEK.
&&
FLD OBSERVED FORECASTS (7PM)
LOCATION STG STG DAY/TIME SUN MON TUE WED THU
APPLE CREEK RIVER BASIN
MENOKEN 15 12.9 SAT 9 PM 14.1 14.9 14.7 13.7 12.7
$$080
WGUS83 KBIS 241539
FLSBIS
FLOOD STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
1039 AM CDT SUN APR 24 2011
...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN NORTH
DAKOTA...
APPLE CREEK NEAR MENOKEN AFFECTING BURLEIGH COUNTY
FOR THE APPLE CREEK RIVER BASIN INCLUDING MENOKEN NO FLOODING IS
OBSERVED OR FORECAST.
.A MODEST IN BANK RISE MAY CONTINUE INTO WEDNESDAY ON APPLE CREEK
NEAR MENOKEN...BUT THE CREEK IS EXPECTED TO REMAIN BELOW THE 15 FOOT
FLOOD STAGE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SAFETY MESSAGE...DO NOT DRIVE INTO AREAS WHERE WATER TOPS THE
ROADWAY. TURN AROUND...DON'T DROWN. AVOID DRIVING ON FLOODED ROADS.
A FOLLOW-UP PRODUCT WILL BE ISSUED.
&&
NDC015-241609-
/O.CAN.KBIS.FL.W.0031.000000T0000Z-110427T0000Z/
/MENN8.N.RS.000000T0000Z.000000T0000Z.000000T0000Z.NO/
1039 AM CDT SUN APR 24 2011
THE FLOOD WARNING IS CANCELLED FOR
THE APPLE CREEK NEAR MENOKEN.
* AT 10:00 AM SUNDAY THE STAGE WAS 13.0 FEET.
* FLOOD STAGE IS 15.0 FEET.
* FORECAST...THE RIVER WILL CREST BELOW FLOOD STAGE AT 14.4 FEET
WEDNESDAY MORNING.
&&
FLD OBSERVED FORECASTS (7AM)
LOCATION STG STG DAY/TIME MON TUE WED THU FRI
APPLE CREEK RIVER BASIN
MENOKEN 15 13.0 SUN 10 AM 14.0 14.3 14.4 14.2 14.1
$$
KINNEYWhat forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Bismarck, ND wrote its last area forecast discussion before this river flood warning went out at Apr 22, 9:45 AM CDT, 2 hours 36 minutes earlier.
Area forecast discussion, Apr 22, 9:45 AM CDT, 2 hours 36 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BISMARCK ND 945 AM CDT FRI APR 22 2011 .UPDATE... UPDATE MAINLY FOR WEATHER TRENDS. && .DISCUSSION... BASED ON TURNOVER TO SNOW IN THE FAR SOUTHWEST...THE SLIGHTLY COOLER NAM SOLUTION LOOKS MOST ACCURATE IN THE SHORT TERM REGARDING PRECIP TYPE. NAM ALSO VERIFYING WELL WITH QPF AMOUNTS AND PLACEMENT THROUGH MID MORNING. NO SIGNIFICANT CHANGES TO CURRENT WINTER HEADLINES AT THIS TIME...ALTHOUGH WILL BE MONITORING CLOSELY. BIGGEST CHALLENGE WILL BE DETERMINING IF ANY ADDITIONAL COUNTIES WOULD CREEP INTO WARNING CRITERIA. HEAVY BANDED SNOW DIAGNOSTICS INDICATE POTENTIAL FOR SOME PRETTY HEAVY SNOWFALL ACCUMULATIONS SOUTHWEST...WHERE IT WILL BE SNOWING THE LONGEST INTO THIS EVENING. GENERAL 4-8 INCH AMOUNTS STILL LOOK REASONABLE...BUT WOULD NOT BE SURPRISED TO SEE ISOLD AMOUNTS APPROACHING A FOOT. && .AVIATION... SURFACE LOW PRESSURE CENTERED NEAR BUFFALO SD EXPECTED TO TRACK EAST TODAY. MOIST SOUTHEAST UP SLOPE FLOW RESULTING IN VERY LOW IFR CEILINGS AT KDIK...AND IFR CEILINGS AT KISN/KBIS/KMOT/KJMS. AS THE LOW MOVES EAST TODAY...IFR CEILINGS WILL REMAIN...AND MODERATE TO HEAVY SNOW WILL FALL AT KDIK...WITH VSBYS AROUND 1/2SM IN SNOW. MIX OF RAIN AND SNOW AT KBIS/KMOT/KISN/KJMS THROUGH THE AFTERNOON WITH VSBYS 2 TO 4 MILES IN RAIN/SNOW. && .BIS WATCHES/WARNINGS/ADVISORIES... FLOOD WATCH THROUGH SUNDAY EVENING FOR NDZ018>020-031>037- 040>048-050-051. WINTER WEATHER ADVISORY UNTIL 1 AM CDT /MIDNIGHT MDT/ SATURDAY FOR NDZ017-019>021-034-035-042-045. WINTER STORM WARNING UNTIL 1 AM CDT /MIDNIGHT MDT/ SATURDAY FOR NDZ018-031>033-040-041-043-044. && AVIATION...WAA UPDATE...KINNEY
Hazardous weather outlook, Apr 22, 4:54 AM CDT, 7 hours 27 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BISMARCK ND 454 AM CDT FRI APR 22 2011 NDZ001>005-009>013-022-023-025-231000- DIVIDE-BURKE-RENVILLE-BOTTINEAU-ROLETTE-WILLIAMS-MOUNTRAIL-WARD- MCHENRY-PIERCE-SHERIDAN-WELLS-FOSTER- 454 AM CDT FRI APR 22 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL NORTH DAKOTA...NORTHWEST NORTH DAKOTA...SOUTH CENTRAL NORTH DAKOTA AND SOUTHEAST NORTH DAKOTA. .DAY ONE...TODAY AND TONIGHT RAIN CAN BE EXPECTED TODAY...POSSIBLY MIXING IN WITH SNOW AT TIMES. THE RAIN MAY ALSO BECOME HEAVY AT TIMES THIS AFTERNOON. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. NDZ018-031>033-040-041-043-044-231000- DUNN-GOLDEN VALLEY-BILLINGS-STARK-SLOPE-HETTINGER-BOWMAN-ADAMS- 454 AM CDT FRI APR 22 2011 /354 AM MDT FRI APR 22 2011/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST NORTH DAKOTA. .DAY ONE...TODAY AND TONIGHT A WINTER STORM WARNING IS IN EFFECT THROUGH EARLY TONIGHT. PLEASE REFER TO WWW.WEATHER.GOV/BIS FOR FURTHER DETAILS. A FLOOD WATCH IS IN EFFECT THROUGH SUNDAY EVENING FOR MELTING OF RECENT SNOW AND FORECAST OF HEAVY RAIN AND SNOW FRIDAY THROUGH FRIDAY NIGHT. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE NEEDED. SPOTTERS AND COOPERATIVE OBSERVERS ARE ENCOURAGED TO CALL THE NATIONAL WEATHER SERVICE WITH SNOWFALL TOTALS. NDZ017-019>021-034-035-042-045-231000- MCKENZIE-MERCER-OLIVER-MCLEAN-MORTON-BURLEIGH-GRANT-SIOUX- 454 AM CDT FRI APR 22 2011 /354 AM MDT FRI APR 22 2011/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST NORTH DAKOTA AND SOUTH CENTRAL NORTH DAKOTA. .DAY ONE...TODAY AND TONIGHT A WINTER WEATHER ADVISORY IS IN EFFECT THROUGH EARLY TONIGHT. PLEASE REFER TO WWW.WEATHER.GOV/BIS FOR FURTHER DETAILS. A FLOOD WATCH IS IN EFFECT FOR ALL COUNTIES MENTIONED ABOVE EXCEPT MCLEAN AND MCKENZIE THROUGH SUNDAY EVENING FOR MELTING OF RECENT SNOW AND FORECAST OF HEAVY RAIN AND SNOW FRIDAY THROUGH FRIDAY NIGHT. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE NEEDED. SPOTTERS AND COOPERATIVE OBSERVERS ARE ENCOURAGED TO CALL THE NATIONAL WEATHER SERVICE WITH SNOWFALL TOTALS. NDZ036-037-046>048-050-051-231000- KIDDER-STUTSMAN-EMMONS-LOGAN-LA MOURE-MCINTOSH-DICKEY- 454 AM CDT FRI APR 22 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL NORTH DAKOTA AND SOUTHEAST NORTH DAKOTA. .DAY ONE...TODAY AND TONIGHT A FLOOD WATCH IS IN EFFECT THROUGH SUNDAY EVENING FOR MELTING OF RECENT SNOW AND FORECAST OF HEAVY RAIN AND SNOW FRIDAY THROUGH FRIDAY NIGHT. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. KS
In the hours before
Local storm report, Apr 22, 11:25 AM CDT, 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
1125 AM CDT FRI APR 22 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1125 AM SNOW BOWMAN 46.18N 103.39W
04/22/2011 E3.0 INCH BOWMAN ND CO-OP OBSERVER
STILL SNOWING HEAVY.
&&
LLPThe office that day
Everything else NWS Bismarck, ND issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 22, 3:31 AM CDT | Winter Storm Warning | BIS | Adams, Billings, Bowman, Dunn, Golden Valley, Hettinger and 2 more | 18 hr |
| Apr 22, 11:18 AM CDT | River Flood Warning | BIS | Ward | 7 days |
| Apr 22, 11:33 AM CDT | River Flood Warning | BIS | Morton, Sioux | 47 hr |
| Apr 22, 12:13 PM CDT | River Flood Warning | BIS | Emmons | 46 hr |
| Apr 22, 12:31 PM CDT | Areal Flood Warning | BIS | Burleigh, Dickey, Emmons, Kidder, LaMoure, Logan and 2 more | 7 days |
| Apr 22, 1:07 PM CDT | Areal Flood Advisory | BIS | Adams, Billings, Bowman, Golden Valley, Grant, Hettinger and 5 more | 69 hr |
| Apr 22, 2:30 PM CDT | River Flood Warning | BIS | LaMoure | 21 hr |
Nearby
River Flood Warnings in North Dakota, 2011Every river flood warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.